MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH CRYSTAL CLEAR PLUS SIZE 8; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL RUSCH CRYSTAL CLEAR PLUS SIZE 8; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number IPN041943
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that while in use on a long-term ventilated patient, "the catheter mount used to be able to manual hyperinflate the lungs with a water's type circuit does not fit on properly so flies off during treatment.The passy muir speaking valves used during ventilator free breathing do not fit on correctly and fall off, and the same catheter mounts that connect to the ventilator do not fit on well either and we need to use other measures to fix it".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It is reported that while in use on a long-term ventilated patient, "the catheter mount used to be able to manual hyperinflate the lungs with a water's type circuit does not fit on properly so flies off during treatment.The pass muir speaking valves used during ventilator free breathing do not fit on correctly and fall off, and the same catheter mounts that connect to the ventilator do not fit on well either and we need to use other measures to fix it".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Additional information received on 07 june 2023 states that there was no patient harm or injury.The patient did not experience any desaturations.The actual sample involved in the complaint was not returned for evaluation; therefore, five representative samples were taken from current production at the manufacturing facility.A visual exam was performed on the representative samples and no defects were observed.It was also found that all five samples passed the ring gauge test.Although there were no issues found with the production samples, the complaint could not be confirmed as the actual sample is needed to perform a proper investigation and determine a root cause.Other remarks: n/a; corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).It was discovered that the product reported by the customer is not sold in the us; therefore, the initial mdr, submitted on 06-jun-2023, should be retracted.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
RUSCH CRYSTAL CLEAR PLUS SIZE 8
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17070261
Report Number8040412-2023-00231
Device Sequence Number12294525
Product Code BTR
UDI-Device Identifier04026704559763
UDI-Public04026704559763
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041943
Device Catalogue NumberMEDICAL UNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/28/2023
06/28/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/28/2023
07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown